Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a class of pathological functions
HTML articles powered by AMS MathViewer

by Seymour Ginsburg PDF
Proc. Amer. Math. Soc. 6 (1955), 797-805 Request permission
References
    M. Lavrentieff, Contribution à la théorie des ensembles homéomorphes, Fund. Math. vol. 6 (1924) p. 149. W. Sierpiński and A. Zygmund, Sur une fonction que est discontinue sur tout ensemble de puissance du continu, Fund. Math. vol. 4 (1923) pp. 316-318.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X
  • Retrieve articles in all journals with MSC: 56.0X
Additional Information
  • © Copyright 1955 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 6 (1955), 797-805
  • MSC: Primary 56.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1955-0073159-9
  • MathSciNet review: 0073159